# SDR PCSA09170501

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 857 DURING CLIMBOUT FROM MIA FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE & IT SEEMED BOTH PACKS WERE NOT WORKING AT ALL.  AIRCRAFT RETURNED TO MIA & LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE CHECKED BOTH LEFT & RIGHT PACKS IAW B-727 MM CH 21-55-0 OPERATION CHECK WAS NORMAL.  MAINTENANCE RERACKED THE PRESSURE CONTROLLER & CLEANED PACK VALVES & CLEANED THE CANNON PLUGS & RESECURED, A FULL PRESSURIZATION CHECK OUT WAS ACCOMPLISHED IAW AMERIJET WORK CARD 847 OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
